Author Details
Written By
PhD (Pharmacology), PGDPRA
Reviewed By
MD (Pharmacology), MBBS
Last updated:
24 Dec 2019 | 10:46 AM (IST)
Want to know more?
Read Our Editorial Policy
Have issue with the content?
Report Problem

Overview

Introduction

Sudarest Syrup is a medicine used in the treatment of common cold symptoms. It provides relief from symptoms such as headache, sore throat, runny nose, muscular pain, and fever.

Sudarest Syrup can be taken with or without food. The dose and duration will depend on the severity of your condition. You should keep taking the medicine even if you feel better until the doctor says it is alright to stop using it.

Using this medicine may cause few common side effects such as nausea, allergic reaction, sleepiness, dizziness, restlessness, and nervousness. If any of these side effects do not resolve with time or get worse, you should let your doctor know. Your doctor may be able to suggest ways of preventing or reducing the side effects. In general, you should try to use the smallest amount necessary to control your symptoms.

Before using the medicine, you should tell your doctor if you have any other medical conditions or disorders. To make sure it is safe, you should let your doctor know all the other medicines you are taking. Also, tell your doctor if you have any problems with liver or kidneys. You should avoid consumption of alcohol while on treatment with this medicine. Pregnant and breastfeeding women should consult their doctors first before using the medicine.

Uses of Sudarest Syrup

Side effects of Sudarest Syrup

Common
  • Nausea
  • Allergic reaction
  • Sleepiness
  • Headache
  • Dizziness
  • Nervousness
  • Restlessness
  • Insomnia (difficulty in sleeping)

How to use Sudarest Syrup

Take this medicine in the dose and duration as advised by your doctor. Check the label for directions before use. Measure it with a measuring cup and take it by mouth. Shake well before use. Sudarest Syrup may be taken with or without food, but it is better to take it at a fixed time.

How Sudarest Syrup works

Sudarest Syrup is a combination of three medicines: Paracetamol, pseudoephedrine and chlorpheniramine, which relieves cold symptoms. Paracetamol is an analgesic (pain reliever) and antipyretic (fever reducer). It blocks the release of certain chemical messengers in the brain that are responsible for pain and fever. Pseudoephedrine is a nasal decongestant which narrows the small blood vessels providing relief from congestion or stuffiness in the nose. Chlorpheniramine is an antiallergic which relieves allergy symptoms like runny nose, watery eyes and sneezing.

Safety Advice

Alcohol
UNSAFE
It is unsafe to consume alcohol with Sudarest Syrup.
Pregnancy
CONSULT YOUR DOCTOR
Information regarding the use of Sudarest Syrup during pregnancy is not available. Please consult your doctor.
Breastfeeding
SAFE IF PRESCRIBED
Sudarest Syrup is probably safe to use during breastfeeding. Limited human data suggests that the drug does not represent any significant risk to the baby.
Larger doses or prolonged use of Sudarest Syrup may cause sleepiness and other effects in the baby
Driving
UNSAFE
Sudarest Syrup may decrease alertness, affect your vision or make you feel sleepy and dizzy. Do not drive if these symptoms occur.
Kidney
SAFE IF PRESCRIBED
Sudarest Syrup is probably safe to use in patients with kidney disease. Limited data available suggests that dose adjustment of Sudarest Syrup may not be needed in these patients. Please consult your doctor.
Use of Sudarest Syrup may cause excessive sleepiness in patients with end stage kidney disease.
Liver
CAUTION
Sudarest Syrup should be used with caution in patients with liver disease. Dose adjustment of Sudarest Syrup may be needed. Please consult your doctor.
However, the use of Sudarest Syrup is not recommended in patients with severe liver disease and active liver disease.

Alternate Brands

For informational purposes only. Consult a doctor before taking any medicines.
Sudarest Syrup
₹0.5/ml of Syrup
₹0.7/ml of Syrup
40% costlier

Quick Tips

  • Sudarest Syrup helps relieve symptoms of cold and flu such as headache, sore throat, runny nose, muscular pain, and fever.
  • It may cause dizziness and sleepiness. Don't drive or do anything that requires mental focus until you know how it affects you.
  • Avoid consuming alcohol when taking this medicine as it may cause excessive drowsiness.
  • Do not take it with any other medicine containing paracetamol (drugs for pain/fever or cough-and-cold) without asking your doctor first.
  • Inform your doctor if you are pregnant, planning to conceive or breastfeeding.

Patient Concerns

arrow
Common Cold Cough and Sore throat
Dr. Pushkar Mani
Physician
levofloxacin 500 mg , cetcip 10mg , syrup grilinctus 15ml all twice daily for 3 days
I am having common cold,tiredness,headache,cough
Dr. Pushkar Mani
Physician
cetcip 10 mg twice daily for 5 dayssyrup Grilinctus BM 5 ml 3 times for 5 days
arrow
Do you have any questions related to Sudarest Syrup ?

FAQs

Q. Can the use of Sudarest cause sleepiness or drowsiness?

Yes, Sudarest may make you feel drowsy or may cause you to fall asleep during your daily activities. Avoid driving a car, operating machinery, working at heights or participating in potentially dangerous activities until you know how the medicine affects you. Inform your doctor if you experience such episodes while taking this medicine.

Q. Are there any serious side effects associated with the use of Sudarest?

Serious side effects with Sudarest are uncommon and rare. Tell your doctor as soon as possible if you notice allergic reactions, skin rash or peeling, mouth ulcers, breathing problems, unexplained bleeding, recurrent fevers or infections, vision disturbances, fast or irregular heartbeat. These side effects are uncommon but may be serious and need urgent medical attention.

Q. Will a higher than the recommended dose of Sudarest be more effective?

No, taking a higher than the recommended dose may not be more effective, rather it may increase the chances of having side effects. If you experience increased severity of your symptoms that is not relieved by the recommended doses, please consult your doctor for re-evaluation.

Q. Can I breastfeed while taking Sudarest?

No, it is not advisable to breastfeed while using Sudarest. This medicine contains chlorpheniramine, an antihistamine, which can pass into the breast milk and may harm the baby. Inform your doctor that you are breastfeeding if you are advised to take this medicine.

Q. Can the use of Sudarest cause damage to liver?

Sudarest contains Paracetamol. This medicine is known to cause harm to the liver especially in the doses above the recommended level. Also, avoid drinking alcohol while taking this medicine, as it may further increase your risk of liver damage. Use of this medicine should preferably be avoided in patients with underlying liver disease. Contact your doctor immediately if you notice any early signs and symptoms of liver damage. These symptoms may include fever, rash, loss of appetite, nausea, vomiting, fatigue, stomach pain, dark urine, yellow skin or eyes and abnormal liver enzymes.

Q. Are there any contraindications associated with use of Sudarest?

It is not recommended to use Sudarest if you have high blood pressure (hypertension), any underlying serious heart condition or cardiovascular disorder, any history of stomach ulcers, overactive thyroid (hyperthyroidism). However, it can be taken if advised by the doctor. This medicine should not be used during pregnancy. The use of Sudarest should also be avoided if you are taking antidepressant drugs. These drugs, called monoamine oxidase inhibitors (MAOIs), may include phenelzine and isocarboxazid or tricyclic antidepressants like imipramine and amitriptyline.

Q. What are the instructions for the storage and disposal of Sudarest?

Keep this medicine in the packet or the container it came in, tightly closed. Store it according to the instructions mentioned on the pack or label. Dispose of the unused medicine. Make sure it is not consumed by pets, children and other people.

Related Products

Related Ayurvedic Ingredients

Disclaimer: 1mg's sole intention is to ensure that its consumers get information that is expert-reviewed, accurate and trustworthy. However, the information contained herein should NOT be used as a substitute for the advice of a qualified physician. The information provided here is for informational purposes only. This may not cover all possible side effects, drug interactions or warnings or alerts. Please consult your doctor and discuss all your queries related to any disease or medicine. We intend to support, not replace, the doctor-patient relationship.
References
  1. MedIndia. Acetaminophen or Paracetamol. [Accessed 17 Apr. 2019] (online) Available from:External Link
Manufacturer/Marketer Address
Bioguard Organics Ltd., Plot No. AA-1,KaushalKishor Marg, Ambabari, Jaipur - 302012
A licensed pharmacy from your nearest location will deliver Sudarest Syrup. Once the pharmacy accepts your order, the details of the pharmacy will be shared with you. Acceptance of your order is based on the validity of your prescription and the availability of this medicine.
Best Price
₹24
MRP30  Get 20% OFF
This price is valid only on the orders above ₹500
60 ml in 1 bottle
Add To Cart
Additional offers
Amazon Pay: Get up to ₹300 cashback (min cashback ₹20) on orders above ₹100. Offer valid once per user between 1st to 31st Jan.
Show more show_more

INDIA’S LARGEST HEALTHCARE PLATFORM

150M+
Visitors
25M+
Orders Delivered
1000+
Cities
Get the link to download App
Reliable

All products displayed on 1mg are procured from verified and licensed pharmacies. All labs listed on the platform are accredited

Secure

1mg uses Secure Sockets Layer (SSL) 128-bit encryption and is Payment Card Industry Data Security Standard (PCI DSS) compliant

Affordable

Enjoy 20% off on allopathy medicines, up to 50% off on health products, up to 80% off on lab tests and free doctor consultations

India's only LegitScript and ISO/IEC 27001 certified online healthcare platform
Know More About 1mgdownArrow
Access medical and health information

1mg provides you with medical information which is curated, written and verified by experts, accurate and trustworthy. Our experts create high-quality content about medicines, diseases, lab investigations, Over-The-Counter (OTC) health products, Ayurvedic herbs/ingredients, and alternative remedies.

Order medicines online

Get free medicine home delivery in over 1000 cities across India. You can also order Ayurvedic, Homeopathic and other Over-The-Counter (OTC) health products. Your safety is our top priority. All products displayed on 1mg are procured from verified and licensed pharmacies.

Book lab tests

Book any lab tests and preventive health packages from certified labs and get tested from the comfort of your home. Enjoy free home sample collection, view reports online and consult a doctor online for free.

Consult a doctor online

Got a health query? Consult doctors online from the comfort of your home for free. Chat privately with our registered medical specialists to connect directly with verified doctors. Your privacy is guaranteed.